# SDR DHL200070926C

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME FWD WEB CORRODED AT STA 380 BETWEEN STRINGERS 27R AND 28R.  CUT OUT DAMAGED AREA PER SRM 53-10-1.  DID HFEC INSPECTION PER NDT M/M 51-00-00.  FABRICATED AND INSTALLED ANGLE PER SRM 51-40-04.  ALODINED AND PRIMED PER SRM 51-10-2.
